# SDR SWAA2015062941211

- Difficulty date: June 17, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 28,338 hours, 16,764 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65C38502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE LOWER BULKHEAD CHORD CRACKED AT STATION 540, STRINGER 22R TO 23R.  REPAIRED CHORD IAW EA.
